Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
damcal

twitchy muscles on accutane?

Recommended Posts

has anyone else experienced this? theres one muscle just under my left eye that has been twitching uncontrollably on and off for the last 3 days....ive got one week of a 6 month accuatne course (skin is flawless now) left so i think ill stop now but has anyone else experienced this?

Share this post


Link to post
Share on other sites

i had this but not whilst i was on accutane.... my muscle under the eye would twitch like 2 times every period (at school....only way i could keep track of how often it twitched) it was funky and it lasted for a while but eventually it just went away.

Share this post


Link to post
Share on other sites

It has nothing to do with accutane I'm sure. I get this occasionally along with many other people. It will go away shortly, don't worry. so I would finish your course.

Share this post


Link to post
Share on other sites

don't listen to above post. i get muscle spasms (and eye twitches) now and never have b4 i took accutane (been off for like 8 months). welcome to accutane, hopefully this side effect is temp.

Share this post


Link to post
Share on other sites

Dont listen to the above post telling you not to listen to the above post. It has nothing to do with Accutane, and to make sure, just tell your doctor about it.

Share this post


Link to post
Share on other sites

DO NOT TELL YOUR DOCTOR ABOUT IT. Don't tell your doctor about any side-effects (besides the usual, dry skin, eyes, hand rashes; or ones that are truly bothering you). Doctors are scared enough about Accutane, listing every little thing to your doctor will scare them even more and perhaps lead them to change your doseage in a negative way. Only tell them about serious/worrying/threatening symptoms. (This was told to me by my GP herself.)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×